# SDR 95ZZZX1761

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3917624
- Condition: Crack
- Location: Fs 986-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 986 - FS 996, RBL 15, 54 INCHES AND 18 INCHES ABOVE FLOOR, 2 EACH FITTINGS CRACKED AROUND FASTENERS.  REPLACED FITTINGS PER SRM 51-3-5, AND SRM 51-30-2.  AIRCRAFT TT, 54,495 HRS.
